Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Taking erythromycin for epididymitis. Pelvic discomfort after medication. Related to masturbation?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8234 Questions

I was diagnosed with epididymitis 2months back, I took the medications but it still lingered. Recently after taking 1gm of Azithromycin the pain went away but sometime I get discomfort in my pelvic, thigh area, only in the right side. After mastrubation I see the pain increasing. Do you think this is a cause of epidiidymitis and it's going away, or related to mastrubation. Or do you think it is totally a different problem.

Posted Fri, 22 Mar 2013 in Men's Health
Answered by Dr. P. T. Patil 5 hours later

Thanks for your query.

Based on the facts that you have posted you have Epididymitis since 2 months and you have been taking Erythromycin for the same.

Normally infection of the Epididymis or Testicles take long time to subside and that is the reason for you to get intermittent pain. The pain that you get after masturbation is due to epididymitis itself as it is inflamed and slightly obstructed.
Please continue taking antibiotic Erythromycin along with some antiinflammatory medication like Diclofenac. Get prescription of the drug from your family Physician.

Ensure to drink plenty of water.

Hope I have answered your query. Please feel free to ask if you have any more questions I shall be happy to help you.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor